# SDR MRKA9544

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676MA
- Make and model: Boeing 737-2T4C
- Aircraft serial: 23066
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M7B042N
- Condition: Seal Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN PBE VACUUM SEAL BROKEN.  REMOVED AND REPLACED PBE.  (Z)
